# SDR VNAA2023122811101

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,578 hours, 18,366 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Part number: 6007300
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LH OB BTMS INDICATIONS ERRONEOUS AFTER TAKEOFF/ QRC/ QRH CW. / REMOVED AND REPLACED LHOB MLG BRAKE TEMPERATURE SENSOR IAW CRJ900 AMM 32-46-01-000/400-801-A01-PSA. OPERATIONAL CHECK GOOD.
